MathSciNet Relay Station
MathSciNet bibliographic data
MR256417 57.50
Atʹja, M. F.; Zinger, I. M. The index of elliptic operators. III. (Russian) Uspehi Mat. Nauk 24 1969 no. 1 (145), 127–182.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement